Alert archive / Maine / Coastal Flood Statements in 2010

Coastal Flood Statement 21, NWS Gray, ME

December 22, 2010Cumberland County, York County, Maine; Rockingham County, New Hampshire

NWS Gray, ME issued this coastal flood statement at Dec 22, 2010, 2:05 PM EST for Cumberland County, York County, Maine; Rockingham County, New Hampshire. It took effect at Dec 23, 2010, 10:00 AM EST. It was in force for 58 min.

The area

The counties it named.

The facts

Issued
Dec 22, 2010, 2:05 PM EST (19:05 UTC)
In effect from
Dec 23, 2010, 10:00 AM EST
Expired
Dec 23, 2010, 10:58 AM EST
In force
58 min
Issued by
NWS Gray, ME

Counties Cumberland County, ME, York County, ME, Rockingham County, NH

The radar

The Portland,ME radar (KGYX), 64 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 7.1 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2010-12-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2010-12-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
546 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

738 
WHUS41 KGYX 221905
CFWGYX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
205 PM EST WED DEC 22 2010

...TIDES WILL BE RUNNING HIGH OVER THE NEXT SEVERAL DAYS...WITH
SPLASHOVER EXPECTED AROUND THE MIDDAY HIGH TIDES...

THE PREDICTED ASTRONOMICAL HIGH TIDE FOR PORTLAND IS 10.7 FEET
AROUND NOON ON THURSDAY. TIDES HAVE BEEN RUNNING ABOUT 1 TO 1.5
FEET ABOVE PREDICTED LEVELS TODAY...AND WILL LIKELY DO THE SAME
TOMORROW. THIS WILL RESULT IN THE TIDE RISING CLOSE TO...BUT NOT
ABOVE...THE TIDAL FLOOD STAGE OF 12 FEET AT PORTLAND.

ROUGH SURF FROM HIGH SEAS WILL CREATE SPLASHOVER AROUND THE TIME
OF HIGH TIDE THURSDAY MIDDAY.

A STRONG AREA OF LOW PRESSURE IS CENTERED SOUTHEAST OF NOVA
SCOTIA. THIS LOW WILL CONTINUE TO PRODUCE GUSTY NORTHERLY WINDS
AND ROUGH SEAS FOR THE NEXT SEVERAL DAYS.

THE PREDICTED HIGH TIDE INCREASES TO 10.7 FEET AROUND NOON TIME
THURSDAY AND FRIDAY. WITH TIDAL SURGE AND ROUGH SEAS THERE COULD
BE MORE SPLASHOVER WITH THESE HIGH TIDES.

PEOPLE WITH INTERESTS ALONG THE COAST OF SOUTHERN MAINE AND NEW
HAMPSHIRE SHOULD MONITOR WATER LEVELS AND THE POTENTIAL FOR
SPLASHOVER VERY CLOSELY AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS.


MEZ023-024-NHZ014-231900-
/O.NEW.KGYX.CF.S.0021.101223T1500Z-101223T1900Z/
COASTAL YORK-COASTAL CUMBERLAND-COASTAL ROCKINGHAM-
205 PM EST WED DEC 22 2010

...TIDES WILL BE RUNNING HIGH OVER THE NEXT SEVERAL DAYS...WITH
SPLASHOVER EXPECTED AROUND THE MIDDAY HIGH TIDES...

THE PREDICTED ASTRONOMICAL HIGH TIDE FOR PORTLAND IS 10.7 FEET
AROUND NOON ON THURSDAY. TIDES HAVE BEEN RUNNING ABOUT 1 TO 1.5
FEET ABOVE PREDICTED LEVELS TODAY...AND WILL LIKELY DO THE SAME
TOMORROW. THIS WILL RESULT IN THE TIDE RISING CLOSE TO... BUT NOT
ABOVE...THE TIDAL FLOOD STAGE OF 12 FEET AT PORTLAND.

ROUGH SURF FROM HIGH SEAS WILL CREATE SPLASHOVER AROUND THE TIME
OF HIGH TIDE THURSDAY MIDDAY.

A STRONG AREA OF LOW PRESSURE IS CENTERED SOUTHEAST OF NOVA
SCOTIA. THIS LOW WILL CONTINUE TO PRODUCE GUSTY NORTHERLY WINDS
AND ROUGH SEAS FOR THE NEXT SEVERAL DAYS.

THE PREDICTED HIGH TIDE INCREASES TO 10.7 FEET AROUND NOON TIME
THURSDAY AND FRIDAY. WITH TIDAL SURGE AND ROUGH SEAS THERE COULD
BE MORE SPLASHOVER WITH THESE HIGH TIDES.

PEOPLE WITH INTERESTS ALONG THE COAST OF SOUTHERN MAINE AND NEW
HAMPSHIRE SHOULD MONITOR WATER LEVELS AND THE POTENTIAL FOR
SPLASHOVER VERY CLOSELY AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS.

$$


HTTP://WWW.WEATHER.GOV/GRAY
3 follow-up statements
918 
WHUS41 KGYX 230412
CFWGYX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1112 PM EST WED DEC 22 2010

...TIDES WILL BE RUNNING HIGH OVER THE NEXT SEVERAL DAYS...WITH
SPLASHOVER EXPECTED AROUND THE MIDDAY HIGH TIDES...

THE PREDICTED ASTRONOMICAL HIGH TIDE FOR PORTLAND IS 10.7 FEET
AROUND NOON ON THURSDAY. TIDES HAVE BEEN RUNNING ABOUT 1 TO
1.5 FEET ABOVE PREDICTED LEVELS TODAY...AND WILL LIKELY DO THE
SAME TOMORROW. THIS WILL RESULT IN THE TIDE RISING CLOSE TO...BUT
NOT ABOVE...THE TIDAL FLOOD STAGE OF 12 FEET AT PORTLAND.

ROUGH SURF FROM HIGH SEAS WILL CREATE SPLASHOVER AROUND THE TIME
OF HIGH TIDE THURSDAY MIDDAY.

A STRONG AREA OF LOW PRESSURE IS CENTERED SOUTHEAST OF NOVA
SCOTIA. THIS LOW WILL CONTINUE TO PRODUCE GUSTY NORTHERLY WINDS
AND ROUGH SEAS FOR THE NEXT SEVERAL DAYS.

THE PREDICTED HIGH TIDE INCREASES TO 10.7 FEET AROUND NOON TIME
THURSDAY AND FRIDAY. WITH TIDAL SURGE AND ROUGH SEAS THERE COULD
BE MORE SPLASHOVER WITH THESE HIGH TIDES.

PEOPLE WITH INTERESTS ALONG THE COAST OF SOUTHERN MAINE AND NEW
HAMPSHIRE SHOULD MONITOR WATER LEVELS AND THE POTENTIAL FOR
SPLASHOVER VERY CLOSELY AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS.

MEZ023-024-NHZ014-231615-
/O.CON.KGYX.CF.S.0021.101223T1500Z-101223T1900Z/
COASTAL YORK-COASTAL CUMBERLAND-COASTAL ROCKINGHAM-
1112 PM EST WED DEC 22 2010

...TIDES WILL BE RUNNING HIGH OVER THE NEXT SEVERAL DAYS...WITH
SPLASHOVER EXPECTED AROUND THE MIDDAY HIGH TIDES...

THE PREDICTED ASTRONOMICAL HIGH TIDE FOR PORTLAND IS 10.7 FEET
AROUND NOON ON THURSDAY. TIDES HAVE BEEN RUNNING ABOUT 1 TO
1.5 FEET ABOVE PREDICTED LEVELS TODAY...AND WILL LIKELY DO THE
SAME TOMORROW. THIS WILL RESULT IN THE TIDE RISING CLOSE TO...
BUT NOT ABOVE...THE TIDAL FLOOD STAGE OF 12 FEET AT PORTLAND.

ROUGH SURF FROM HIGH SEAS WILL CREATE SPLASHOVER AROUND THE TIME
OF HIGH TIDE THURSDAY MIDDAY.

A STRONG AREA OF LOW PRESSURE IS CENTERED SOUTHEAST OF NOVA
SCOTIA. THIS LOW WILL CONTINUE TO PRODUCE GUSTY NORTHERLY WINDS
AND ROUGH SEAS FOR THE NEXT SEVERAL DAYS.

THE PREDICTED HIGH TIDE INCREASES TO 10.7 FEET AROUND NOON TIME
THURSDAY AND FRIDAY. WITH TIDAL SURGE AND ROUGH SEAS THERE COULD
BE MORE SPLASHOVER WITH THESE HIGH TIDES.

PEOPLE WITH INTERESTS ALONG THE COAST OF SOUTHERN MAINE AND NEW
HAMPSHIRE SHOULD MONITOR WATER LEVELS AND THE POTENTIAL FOR
SPLASHOVER VERY CLOSELY AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS.

$$


HTTP://WWW.WEATHER.GOV/GRAY
442 
WHUS41 KGYX 230751
CFWGYX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
251 AM EST THU DEC 23 2010

...TIDES WILL BE RUNNING HIGH TODAY WITH SPLASHOVER EXPECTED AROUND
THE MIDDAY HIGH TIDE...

THE PREDICTED ASTRONOMICAL HIGH TIDE FOR PORTLAND IS 10.7 FEET
AROUND NOON TODAY. TIDES HAVE BEEN RUNNING ABOUT 1 TO 1.5 FEET ABOVE
PREDICTED LEVELS AND WILL LIKELY DO THE SAME TODAY. THIS WILL
RESULT IN THE TIDE RISING CLOSE TO...BUT NOT ABOVE...THE TIDAL
FLOOD STAGE OF 12 FEET AT PORTLAND.

ROUGH SURF FROM HIGH SEAS WILL CREATE SPLASHOVER AROUND TODAYS
HIGH TIDE.

A STRONG AREA OF LOW PRESSURE IS CENTERED SOUTHEAST OF NOVA
SCOTIA. THIS LOW WILL CONTINUE TO PRODUCE GUSTY NORTHERLY WINDS
AND ROUGH SEAS INTO TONIGHT.

PEOPLE WITH INTERESTS ALONG THE COAST OF SOUTHERN MAINE AND NEW
HAMPSHIRE SHOULD MONITOR WATER LEVELS AND THE POTENTIAL FOR
SPLASHOVER VERY CLOSELY AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS.

MEZ023-024-NHZ014-231900-
/O.CON.KGYX.CF.S.0021.101223T1500Z-101223T1900Z/
COASTAL YORK-COASTAL CUMBERLAND-COASTAL ROCKINGHAM-
251 AM EST THU DEC 23 2010

...TIDES WILL BE RUNNING HIGH TODAY WITH SPLASHOVER EXPECTED
AROUND THE MIDDAY HIGH TIDE...

THE PREDICTED ASTRONOMICAL HIGH TIDE FOR PORTLAND IS 10.7 FEET
AROUND NOON TODAY. TIDES HAVE BEEN RUNNING ABOUT 1 TO 1.5 FEET ABOVE
PREDICTED LEVELS AND WILL LIKELY DO THE SAME TODAY. THIS WILL
RESULT IN THE TIDE RISING CLOSE TO... BUT NOT ABOVE...THE TIDAL
FLOOD STAGE OF 12 FEET AT PORTLAND.

ROUGH SURF FROM HIGH SEAS WILL CREATE SPLASHOVER AROUND THE TIME
OF TODAYS HIGH TIDE.

PEOPLE WITH INTERESTS ALONG THE COAST OF SOUTHERN MAINE AND NEW
HAMPSHIRE SHOULD MONITOR WATER LEVELS AND THE POTENTIAL FOR
SPLASHOVER VERY CLOSELY AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS.

$$


HTTP://WWW.WEATHER.GOV/GRAY
506 
WHUS41 KGYX 231558
CFWGYX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1058 AM EST THU DEC 23 2010

...THE NOON HIGH TIDE WILL APPROACH FLOOD STAGE ALONG THE
SOUTHWEST COAST OF MAINE AND SEACOAST NEW HAMPSHIRE...

.THE PREDICTED ASTRONOMICAL HIGH TIDE FOR PORTLAND IS 10.7 FEET
AROUND NOON TODAY. THE TIDE IS CURRENTLY RUNNING ABOUT 1.3 FEET
ABOVE PREDICTED LEVELS. THIS WILL RESULT IN THE TIDE RISING
TO...OR VERY CLOSE TO...THE TIDAL FLOOD STAGE OF 12 FEET AT
PORTLAND HARBOR.

A FEW SIDE STREETS NEAR THE WHARFS OFF COMMERCIAL STREET IN
PORTLAND MAY EXPERIENCE MINOR FLOODING. 

ROUGH SURF FROM HIGH SEAS WILL ALSO CREATE SPLASH-OVER WITHIN AN
HOUR EITHER SIDE OF THE NOON HIGH TIDE.

MEZ023-024-NHZ014-231900-
/O.CAN.KGYX.CF.S.0021.000000T0000Z-101223T1900Z/
/O.NEW.KGYX.CF.Y.0021.101223T1600Z-101223T1900Z/
COASTAL YORK-COASTAL CUMBERLAND-COASTAL ROCKINGHAM-
1058 AM EST THU DEC 23 2010

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 2 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A COASTAL FLOOD
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON. 

* COASTAL FLOODING: A FEW SIDE STREETS NEAR THE WHARFS OFF
  COMMERCIAL STREET IN PORTLAND MAY EXPERIENCE MINOR FLOODING.
  ROUGH SURF FROM HIGH SEAS WILL ALSO CREATE SPLASH-OVER ALONG THE COAST.

* TIMING: ONE HOUR EITHER SIDE OF THE 1113 AM HIGH TIDE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE MINOR FLOODING...SPLASHOVER...AND BEACH
EROSION ALONG THE SHORE.

&&

$$

ES

HTTP://WWW.WEATHER.GOV/GRAY

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this coastal flood statement went out at Dec 22, 9:54 AM EST, 4 hours 11 minutes earlier.

Area forecast discussion, Dec 22, 9:54 AM EST, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
954 AM EST WED DEC 22 2010

.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM EAST OF THE GULF OF MAINE WILL MOVE
VERY SLOWLY TO THE EAST THIS AFTERNOON. A SPOKE OF ENERGY WILL
ROTATE AROUND THE STORM AND CROSS THE REGION LATER TODAY INTO
TONIGHT WITH A CONTINUED MODERATE NORTH TO NORTHEAST GRADIENT
THROUGH THURSDAY. AS THE STORM SLOWLY CONTINUES EASTWARD THURSDAY
NIGHT...THE GRADIENT WILL RELAX AS AN AREA OF HIGH PRESSURE
REMAINS WEST OF THE REGION. LOW PRESSURE WILL DEVELOP OVER THE
SOUTHEASTERN STATES BY EARLY SUNDAY. THE TRACK OF THIS STORM WILL
BRING IT UP THE EASTERN SEABOARD LATER SUNDAY. AT THAT
POINT...FORECAST MODEL SOLUTIONS VARY UPON TRACK AND POSITION.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
BANDS OF LIGHT PRECIPITATION CONTINUE TO BREAK OUT...MAINLY OVER
NORTHERN AND EASTERN SECTIONS OF THE FORECAST AREA...IN RESPONSE TO
IMPULSES ROTATING AROUND THE STORM SYSTEM CENTERED SOUTHEAST OF
NOVA SCOTIA. ONLY MINOR CHANGES WERE MADE TO CURRENT PACKAGE WITH
1ST PERIOD GRIDS ADJUSTED BASED ON RADAR TRENDS AND MESONET.

PREV DISC...
550 AM UPDATE...SNOW BREAKING OUT VERY QUICKLY THIS MORNING OVER
WRN ME AND NRN HALF OF NH. THIS LOOKS TO BE IN RESPONSE TO MID LVL
TROUGHING EXPANDING TO THE WEST...AND PRODUCING SOME WEAK MID-LVL
DEFORMATION. EXPECTING THE MID-LVL FORCING TO PULSE UP AND DOWN
THROUGH TODAY...SO ON AND OFF LIGHT SNOW CAN BE EXPECTED. HAVE
ADJUSTED POPS TO REFLECT THIS.

PREV DISCUSSION...AS STACKED CLOSED LOW SPINNING JUST S OF THE MAR
TIMES SHIFTS A BIT TO THE WEST...IT WILL EXTEND A TROUGH BACK TO
THE WEST AS WELL AND INTERACT BRIEFLY WITH WAVE OVER SRN ONTARIO.
THIS SHOULD EXTEND PRECIP BACK TO THE WEST BEGINNING THIS
AFTERNOON...AND CONTINUING INTO THIS EVE. SOME EVIDENCE IN MODELS
OF POSSIBLE SNOW BAND DEVELOPING...ESPECIALLY NAM WHICH SHOWS
TIGHT VORTICITY COUPLET AND STRONG COMPACT ISENTROPIC LIFT IN THE
290-300K LAYER MOVING INTO FAR ERN ZONES THIS AFTERNOON. GFS
SIGNAL IS THERE...BUT NOT AS STRONG AS NAM. COLDER AIR MOVES IN
ALOFT...THIS SHOULD MAINTAIN P-TYPE AS MAINLY SN THIS
AFTERNOON...ALTHOUGH WOULD NOT BE SURPRISED TO SEE ANY LIGHT
PRECIP EARLY START AS -RA.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
IF BANDING OCCURS SHOULD SEE IT MOVE ACROSS CENTRAL AND SRN ZONES
FROM LATE AFTERNOON THROUGH THE EVENING HOURS...WITH LOCALIZED INTENSE
SNOWFALL RATES...OTHERWISE EXPECTING SNOW FALL ON THE ORDER OF 1 TO 3
INCHES ACROSS MOST OF CWA...WITH HIGHEST AMOUNTS TO THE EAST...AND
LOWEST TO THE SW. DAY SHIFT WILL HAVE TO KEEP AN OUT FOR THIS. ANY
SNOW LOOKS TO WIND DOWN IN THE PRE-DAWN HOURS.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
SKIES SHOULD BEGIN TO CLEAR SOMEWHAT DURING THE DAY THURSDAY...THOUGH
THERE WILL STILL BE A CHANCE OF MORNING SNOW SHOWERS. THE CLEARING
TREND CONTINUES INTO THURSDAY NIGHT AND SHOULD PREVAIL THROUGH CHRISTMAS
NIGHT AND EARLY SUNDAY.  THE NEXT STORM MOVES UP THE EASTERN SEABOARD
LATER SUNDAY INTO MONDAY.  NOT MUCH CONFIDENCE IN THE LATE
WEEKEND/EARLY WORKWEEK STORM BECAUSE OF THE VARYING MODEL SOLUTION
TRACKS. FOR NOW...WILL GO WITH MORE IN THE WAY OF CLOUDS OVER THE REGION
WITH SLIGHT CHANCE OF SNOW SHOWER POPS.  TEMPERATURES ABOUT 5 DEGREES
ABOVE NORMAL THURSDAY...DROPPING BACK TO NEAR NORMAL ON FRIDAY...THEN
BACK TO SOME 5 DEGREES OR SO BELOW NORMAL ON CHRISTMAS DAY INTO
EARLY NEXT WEEK.

&&

.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
SHORT TERM...DEVELOPING MVFR CIGS AND VIS IN LIGHT SNOW ALL
TERMINALS...WITH IFR EXPECTED TONIGHT.

LONG TERM...
MVFR CONDITIONS IN ANY MORNING SNOW SHOWERS THURSDAY MORNING...THEN
MAINLY VFR THURSDAY AFTERNOON THROUGH SUNDAY.

&&

.MARINE...
SHORT TERM...DROPPING GALES TO SCA ATTM. MIGHT SEE A FEW GALES
GUSTS THROUGH ABOUT 6 AM...ESPECIALLY WELL OFFSHORE...BUT THE
TREND IS DOWN. SHOULD STAY SCA IN BOTH WINDS AND SEAS THROUGH
TONIGHT.

LONG TERM...
OVER THE BAYS...SCA'S THURSDAY THROUGH FRIDAY NIGHT...LOWERING TO BELOW
SCA CRITERIA SATURDAY AND SUNDAY.  OVER THE OUTER WATERS...GLW'S THURSDAY
AND THURSDAY NIGHT...LOWERING TO SCA CRITERIA FRIDAY AND FRIDAY
NIGHT...THEN LOWERING TO BELOW SCA CRITERIA SATURDAY AND SUNDAY.

&&

.TIDES/COASTAL FLOODING...
TIDES ARE RUNNING AROUND 1.4 FT ABOVE PREDICTED LEVELS...AND IF
PRESENT DEPARTURE HOLDS...WILL BE JUST UNDER 12 FT FOR THE 1113 AM
HIGH TIDE THIS MORNING. WATCHING THE TREND CLOSELY AND IF POSITIVE
DEPARTURE INCREASES A BIT FURTHER WILL BE ISSUING AN ADVISORY FOR
THE UPCOMING TIDE.

PREV DISC...
TIDES HAVE BEEN RUNNING A FOOT OR SO ABOVE PREDICTED VALUES...AND
THIS HAS BEEN BRINGING HIGH TIDE LEVELS TO AROUND 11 AND A HALF
FEET AT PORTLAND. COMBINES WITH ROUGH SEAS SOME SPLASHOVER WILL BE
POSSIBLE ONCE AGAIN AT HIGH TIDE THIS MORNING.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EST THURSDAY FOR ANZ150>154.

&&
Hazardous weather outlook, Dec 22, 1:29 PM EST, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
129 PM EST WED DEC 22 2010

MEZ023-024-NHZ014-231830-
COASTAL YORK-COASTAL CUMBERLAND-COASTAL ROCKINGHAM-
129 PM EST WED DEC 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND
SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ007>009-012>014-018>022-025>028-NHZ001>010-013-231830-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-SAGADAHOC-
LINCOLN-KNOX-COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
129 PM EST WED DEC 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ151-153-231830-
PENOBSCOT BAY-CASCO BAY-
129 PM EST WED DEC 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND PENOBSCOT BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150-152-154-231830-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
129 PM EST WED DEC 22 2010

...GALE WARNING IN EFFECT UNTIL 5 PM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE
ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT
CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM
STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 22, 2:53 AM ESTSmall Craft AdvisoryGYX60 hr
Dec 22, 10:07 AM ESTCoastal Flood AdvisoryGYXCumberland, York3 hr
Dec 22, 2:53 PM ESTGale WarningGYX36 hr

Nearby

Coastal Flood Statements in Maine, 2010Coastal Flood Statements in New Hampshire, 2010Every coastal flood statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.